# SDR SCNA20191025207

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328, RBL 48, HAS CORROSION AT SCREW HOLE. DOT008. REMOVED CORROSION AND FABRICATED REPAIR STRAP ON STA. 328 RBL 48. ALL WORK DONE IAW B737-800 SRM 51-10-02, 53-10-51, 51-40-05 AND AMM 51-21-41, 51-21-72
